# SDR DALA2021042702431

- Difficulty date: April 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 79,714 hours, 23,879 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6818 AFTER PUSH ,CREW AND GATE AGENTS STATE THAT LT GUST LOCK NOT WORKING PROPERLY. CORRECTIVE ACTION: CLEANED AND LUBRICATED GUST LOCK . FOUND LOCK TO BE OPERATING PROPERLY. REF B757 AM 12-21. (7480388)
